Suggest remedy for drowsiness after taking Nexito
my husband is suffering from anxiety attacks. he is unable to feel relaxed. he is constantly worrying about incidents that happened in the past, happening now and can happen in the future. we are in a transition period right now. relocating to another state in XXXXXXX he has a new job. a good one.
we went to a doc who prescribed him nexito 10. now he is feeling drowsy, and weak and no apetite for food on work days. please advice, if there are any alternative method other than medicine to deal with this.
psychotherapy, meditation and exercise
Thanks for writing to us.I can understand your concern for your husband.
He is likely suffering from depression and/or anxiety disorder.
Nexito is good medicine for the same. However he is suffering from side effects, so we should chage it. First of all I would like to suggest medicine which does not cause sedation as well as improves appetite. It is fluoxetine. It is SSRI like nexito but with different profile.If I were his treating doctor I would like to add etizolam as an anti anxiety agent for immediate relief and he can be relaxed for alternative approach of psychotherapy.
Alternative methods should be applied simultaneously with medicines at this stage.
Cognitive Behaviour therapy (CBT) is the best psychotherapy in such condition.It removes automatic thoughts of worries with practical helpful thoughts as well as behavior which can help him to control and fight with anxiety attacks.
With this regular scheduled sleep and meals are important factors. Fruit and vegetables and egg/milk are important source of vitamins and minerals.As sometime in these type of psychiatric problems nutritional deficiency are common.
He should try meditations/yoga/muscle relaxations daily. It can help in anxiety attacks. He can learn the same from professional or with help of internet. You should motivate him to do so.
Regular walking,running or swimming are good exercises and it can help in improving physical as well as mental health.These measures at least can help to prevent worsening of his problem.
Considering history I request you that do not stop medicines at all. There are many other alternative medicines available which he can tolerate and improvement will be there.
For psychotherapy you need to consult psychiatrist/ qualified psychologist.
Please provide me your new location. I may suggest some one to consult.
Hope I have answered your query, I will be happy to help further.
The User accepted the expert's answer
Get personalised answers from verified doctor in minutes across 80+ specialties
- Persistent high bp drowsiness headache taking nitravet franxit nexito advice
- Drowsy after taking tylenol acetaminophen
- Fatigue and drowsy after taking wellbutrin mirapex reason
- I feel drowsy after taking susten tablets
- What is the remedy for drowsiness and headache
- Drowsiness after blood donation
- My child is drowsy at school after taking prevacid
- Why does drowsiness occur after taking antihistamines
- Why i feel drowsy after taking zinnat
- What is the remedy for drowsiness
- Can Chlorpromazine and Sodium Valproate Sandoz be taken in pregnancy?
- Suggest treatment for OCD
- Suggest treatment for delayed ejaculation
- How to wean off of Trazadone?
- What causes anxiety and visual problems after taking psychedelic mushrooms?
- Suggest treatment for anxiety
- What causes drowsiness during day time?
- Can Solian and Lexapro be taken together?
- Suggest treatment for erectile dysfunction caused by over masturbation
- Suggest an alternative treatment for premature ejaculation